Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS TUBING SET
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MILTENYI BIOTEC GMBH CLINIMACS TUBING SET
Catalog Number
161-01
Medical Device Problem Code
Device Issue (2379)
Health Effect - Clinical Code
No Information (3190)
Date of Event
06/19/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to the late reporting by the customer, they could not send ts or photograph of event.
Event or Problem Description
At the time of integrity testing the clinimacs tubing set starting leaking at the clamp site.
New Search
Submit an Adverse Event Report
Brand Name
CLINIMACS TUBING SET
Common Device Name
CLINIMACS TUBING SET
Manufacturer
(Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM 51429
MDR Report Key
5480718
Report Number
3005290010-2016-00053
Device Sequence Number
445094
Product Code
OVG
UDI-Device Identifier
04049934004834
UDI-Public
04049934004834
Combination Product (Y/N)
N
Initial Reporter State
NY
Initial Reporter Country
US
PMA/510(K) Number
BH110018
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Health Professional
Remedial Action
Notification
Type of Report
Initial
Report Date
(Section B)
03/04/2016
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
02/28/2018
Device Catalogue Number
161-01
Device Lot Number
B2391
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1